MathSciNet Relay Station
MathSciNet bibliographic data
MR2216254 (2007d:57011) 57M25
Davis, James F.; Naik, Swatee Alexander polynomials of equivariant slice and ribbon knots in $S\sp 3$. Trans. Amer. Math. Soc. 358 (2006), no. 7, 2949–2964 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement